# SDR NACA2024022800001

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,160 hours, 21,424 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Part number: G740116
- Part serial: 621
- Condition: Inoperative
- Location: Hf Select Panel
- Part time: 755 hours, 154 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HF SELECT PANEL DISPLAY INOP. DEFERRED PER MEL 23-11-01-02B CAT C@ 0154Z 2-28-2024. REMOVED AND REPLACED HF FREQ SELECT PANEL PER AMM 23-11-02 OPS CHECK GOOD.
